# SDR DALA2019070103956

- Difficulty date: June 30, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 53,836 hours, 37,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT LONG 30 STA=1022-1040 AT AFT CARGO COMPARMENT (REF NRC SN 146) (C2). NRC 00210: CORROSION LEVEL 2, INTERCOSTAL AT LONG 30 STA=1022-1040 WAS REPLACED PER SRM 51-41-02-0G AND 51-41-05-0G. (LP #1149302)
